# SDR SIMA20170909006

- Difficulty date: September 9, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 32,746 hours, 27,402 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST EMERGENCY LIGHT STRIP WIRES BROKEN AT STRIP.  NR 1 EMERGENCY LIGHT OPS TESTED IAW  AMM 33-50-12 AND ETN EM-33-058
